# SDR R61A2020122300940

- Difficulty date: December 23, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 31,834 hours, 24,543 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR CLIP AT FR 88 STGR 27R-28R FOUND TO BE CORRODED.  REPLACED PER SRM 51-40-08.
